# SDR DL757952985

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004146
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 8 L/E SLAT WITH TIME LIMITED REPAIRS DUE TO HAIL DAMAGE.  COMPLETED PERMANENT REPAIRS PER SRM 57-43-02.
